MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT BIPOLAR DF1 HF; No Match

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) GALLANT BIPOLAR DF1 HF; No Match
Model Number CDHFA500B
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.It was discovered that the patient's implantable cardioverter defibrillator (icd) exhibited post-paced t-wave oversensing.No intervention was performed, and the patient was stable.

Brand Name
GALLANT BIPOLAR DF1 HF
Common Device Name
No Match
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23723715
Report Number2017865-2025-1006617
Device Sequence Number10596112
Product Code NIK
UDI-Device Identifier05415067050090
UDI-Public(01)05415067050090(10)A000170292(17)270131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500B
Device Catalogue NumberCDHFA500B
Device Lot NumberA000170292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DURATA; ULTIPACE LEFT VENTRICULAR LEAD; ULTIPACE RIGHT ATRIAL LEAD
Patient Age64 YR
Patient SexFemale